# SDR 97ZZZX4208

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40599
- Make and model: Piper PA-23-250
- Aircraft serial: 277405345
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bag Compt
- Part time: 7,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BAGGAGE FLOOR DAMAGED FROM ABUSE LOADING FREIGHT.
